Volume 6, Number 1
Previous Issue Next Issue

Zhong-Hua Yang

J. Comp. Math., 6 (1988), pp. 1-6.

Preview Full PDF 641 3511 Abstract

Jia-Xiang Xiang & Jiao-Xun Kuang

J. Comp. Math., 6 (1988), pp. 7-13.

Preview Full PDF 651 3518 Abstract

Xiu-Min Shao

J. Comp. Math., 6 (1988), pp. 14-27.

Preview Full PDF 650 3525 Abstract

Ji-Gunag Sun

J. Comp. Math., 6 (1988), pp. 28-38.

Preview Full PDF 650 3595 Abstract

Zhao-Yao You & Xiao-Jun Chen

J. Comp. Math., 6 (1988), pp. 39-47.

Preview Full PDF 627 3520 Abstract

He-Ping Ma & Ben-Yu Guo

J. Comp. Math., 6 (1988), pp. 48-53.

Preview Full PDF 627 3638 Abstract

Wen-Zhang Gui

J. Comp. Math., 6 (1988), pp. 54-67.

Preview Full PDF 655 3555 Abstract

Qun Lin & Rui-Feng Xie

J. Comp. Math., 6 (1988), pp. 68-79.

Preview Full PDF 628 3469 Abstract

Er-Xiong Jiang

J. Comp. Math., 6 (1988), pp. 80-87.

Preview Full PDF 637 3485 Abstract

Zhong Ge & Kang Feng

J. Comp. Math., 6 (1988), pp. 88-97.

Preview Full PDF 656 3556 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard